# SDR 04278426

- Difficulty date: October 4, 2004
- Submitted: October 5, 2004
- Operation: Air carrier
- Aircraft: N426FJ
- Make and model: Dorner DO328300
- Aircraft serial: 3190
- System (JASC): 2731 · Elevator Tab Control System
- Part: Relay
- Condition: Failed
- Location: Elevator Trim
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER DEPARTURE, CREW RECEIVED NORMAL ELEVATOR TRIM FAIL INDICATION.  RETURNED TO FIELD SAFELY.  MX REMOVED AND REPLACED RELAYS 42CC AND 45CC IAW JIC 27-32-00.
